Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/4606
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorKovalevskii, M. Yu.-
dc.contributor.authorMatskevich, V. T.-
dc.contributor.authorRazumnyi, A. Ya.-
dc.date.accessioned2013-05-08T07:48:01Z-
dc.date.available2013-05-08T07:48:01Z-
dc.date.issued2009-
dc.identifier.citationKovalevskii M.Yu. Universality of the relaxation structure of equations for the dynamics of continuous media and dissipative poisson brackets / M.Yu. Kovalevskii, V.T. Matskevich, A.Ya. Razumnyi ; Belgorod State University // Theoretical and mathematical physics. - 2009. - Vol.158, N2.-P. 233-245.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/4606-
dc.description.abstractWe generalize the Hamilton equations for dynamical processes with relaxation. We introduce a dissipative Poisson bracket in terms of the dissipation function. We obtain the universal structure of the relaxation terms in the equations for the dynamics of condensed media and verify this result for structureless liquids, elastic solids, and quantum liquids. In the examples of the condensed media under consideration, we obtain expressions for the dissipative Poisson brackets for the complete set of dynamical parametersru
dc.language.isoenru
dc.subjectphysicsru
dc.subjectmolecular physicsru
dc.subjectentropyru
dc.subjectrelaxationru
dc.subjectkinetic coefficientru
dc.subjectsolidru
dc.subjectquantum liquidru
dc.subjectdissipation functionru
dc.subjectstructureless liquidsru
dc.titleUniversality of the relaxation structure of equations for the dynamics of continuous media and dissipative poisson bracketsru
dc.typeArticleru
dc.identifier.citationpublicationTheoretical and mathematical physicsru
dc.identifier.citationnumber2ru
dc.identifier.citationvolume158ru
dc.identifier.citationfirstpage233ru
dc.identifier.citationendpage245ru
dc.description.refereedyesru
dc.description.institutionBelgorod State Universityru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Kovalevskii_Universality of the relaxation.pdf1.21 MBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.